# SDR A6WA201240162

- Difficulty date: December 17, 2011
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 22,992 hours, 21,754 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10013
- Part serial: 0908B
- Condition: Failed
- Location: Rt Wing Te Flaps
- Part time: 20,557 hours, 17,422 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL AT 0 DEGREES EXTENDING TO 8 DEGREES AT THE TIME.  PERFORMED RIG OF FLAPS FECU REPORTS R-BPSU FAULT.  REPLACED RT BPSU IAW AMM 27-50.  OPS CHECK GOOD CLEARS PLACARD AND MEL.
